TU Darmstadt / ULB / TUbiblio

Universal central extensions of Lie groups

Neeb, Karl-Hermann (2002):
Universal central extensions of Lie groups.
73, In: Acta applicandae mathematicae, pp. 175-219. [Article]

Item Type: Article
Erschienen: 2002
Creators: Neeb, Karl-Hermann
Title: Universal central extensions of Lie groups
Language: English
Journal or Publication Title: Acta applicandae mathematicae
Volume: 73
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:29
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details